`a`

Asymptotic solutions of a nonlinear equation

Pages: 590 - 595, Issue Special, July 2003

 Abstract        Full Text (168.8K)              

Chunqing Lu - Southern Illinois University at Edwardsville, Mathematics and Statistics Box 1635, Edwardsville, IL 62026, United States (email)

Abstract: This paper presents rigorous proofs of the asymptotic solutions of a nonlinear ordinary equation, $\epsilon n f^(iv) = (f-2\epsilon) f''' - f' f''$ subject to boundary conditions: $f(0) = 0, f(1) = 1, f'(1) = 0, lim_(n \to 0^+) sqrtn f''(n)=0.$

Keywords:  laminar flow, asymptotic solutions.
Mathematics Subject Classification:  Primary: 34B15.

Received: September 2002; Published: April 2003.